# SDR ASAA2021102036363

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,681 hours, 15,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Loose
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE OIL FILLER CAP PACKING LOOSE. GROUNDED - YES. REMOVED & REPLACED #1 ENG OIL CAP PACKING REF B737-800 AMM 79-11-01.
